Skip to main content

Research Repository

Advanced Search

Theory and numerical evaluation of oddoids and evenoids: Oscillatory cuspoid integrals with odd and even polynomial phase functions (2007)
Journal Article
Connor, J. N., Hobbs, C. A., Kirk, N. P., Connor, J., & Hobbs, C. (2007). Theory and numerical evaluation of oddoids and evenoids: Oscillatory cuspoid integrals with odd and even polynomial phase functions. Journal of Computational and Applied Mathematics, 207(2), 192-213. https://doi.org/10.1016/j.cam.2006.10.079

The properties of oscillating cuspoid integrals whose phase functions are odd and even polynomials are investigated. These integrals are called oddoids and evenoids, respectively (and collectively, oddenoids). We have studied in detail oddenoids whos... Read More about Theory and numerical evaluation of oddoids and evenoids: Oscillatory cuspoid integrals with odd and even polynomial phase functions.